This paper presents a numerical solution of an optimal control problem for linear parabolic equations. The estimates for the error of the difference scheme and the speed of convergence have been established. Numerical results are reported on test problems.
SUBAŞI, MURAT and YILDIZ, BÜNYAMİN (2002) "Numerical Solution and Convergence Speed of Variational Formulation for Linear Schrödinger Equation," Turkish Journal of Mathematics: Vol. 26: No. 4, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol26/iss4/3